# SDR ANCF200800031

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N967CG
- Make and model: Airbus A330-243
- Aircraft serial: 967
- Aircraft time: 147 hours, 51 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ring
- Part number: AS25361910
- Condition: Cut
- Location: Hyd System
- Part time: 147 hours, 51 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT:  HYD SYS LEAK DURING CRUISE AT FL 390 AFTER 1 HR AND 30 MIN FLIGHT TIME.  IN RT ENGINE: ON DUMPER HYD PULSATION (GREEN SYSTEM) THE SEAL WAS FOUND BROKEN PROCEDURES IAW TSM 29-11-00-810-820 WERE PERFORMED WITH ELEC PUMPS. IAW AMM 29-11-54-400-802 THE GREEN ENG MOUNTED HYD PULSATION DUMPER ON RT ENG WAS REPLACED ENGINE RUN UP IAW 71-00-00-860-810 (AMM) IS OK.
